≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Allergy

 

 

Similar posts:

Sneezing allergy 5suffering from dust allergy and perfume allergy 3Dry nose and throat allergy 2Severe Cough due to Allergy 18Acne; Pollen allergy 11repeating allergy 10 yr old daughter 9Allergy to my daughter age 7 yr 6seasonal allergy -10 yr old daughter 4Allergy and dandruff 15Allergy to cane sugar 4

 

The ABC Homeopathy Forum

allergy

hi Rishi,

This is vijaya again. Thank you i shall try it and keep u updated about the progress. Would like to share something with you. I have been prescribed to take Full-365 tablet by the opthomologist and have recently started some sort of allergy where my face becomes absolutely red/ pink (ha ha not becoz i am angry or blushing) but some kind of allergy. Didnt make any changes in the food. Do you think the tablet could be the cause of allergy, if so please let me know if there can be any sort of allergy for the medicine that u have prescribed. Eagerly waiting for your reply. And how many tablets do i take.

- vijaya.
 
  vijji1982 on 2007-03-14
This is just a forum. Assume posts are not from medical professionals.
vijaya,

its very likely that the tablet is the cause of your allergy. however, i cant say for sure.


tell me for what are you taking the tablets?

if the tablet is the cause of the allergy, no homoeopathic remedy can cure it.

if the allergy is due to some other factors, some remedies could be suggested based on its modalities.

so, first you have to make sure its not because of the tablets. then you can put down some other information about the allergy, like

- description, looks, colour
- itch or burning
- eruptions or plain
- dry or wet
- which time is it worst
- what makes it worse and what makes it better.
- how does it respond to heat, cold, washing, scratching etc.
 
rishimba last decade
hi Rishi,

I stopped using the tablet and guess what the allergy has subsided except for near the eyes (its still reddish and rash near my eyes not sure for what- have been having that rash for the past 4 weeks- can u please suggest some medicine to reduce allergy near my eyes)

The rash is slightly red in color and gets aggrivated during evenings and night and sort of disappears during morning and again the itching feeling starts in the afternoon.

pls pls pls suggest some medicine for this . Could this be some sort of vitamin deficiency. I had to take full-365 as doctor prescribed me to take.

And at last , this could be asking for too much, is there any medicine or prescription which can enhance the growth of eye lashes
 
vijji1982 last decade
if the itching persists, take 2 doses of SULPHUR 200C at 30 minutes interval on any one morning and then take once a day for 3 days maximum.

i am afraid i cant suggest anything for enhansing your eyelashes..
 
rishimba last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.